MathSciNet Relay Station
MathSciNet bibliographic data
MR1310339 60K35
Meester, R. W. J. Uniqueness in percolation theory. Statist. Neerlandica 48 (1994), no. 3, 237–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement